RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 3(189), Pages 211–212 (Mi umn3736)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the deformations of the classical simple Lie algebras

A. S. Dzhumadil'daev


Full text: PDF file (228 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 16.01.1976

Citation: A. S. Dzhumadil'daev, “On the deformations of the classical simple Lie algebras”, Uspekhi Mat. Nauk, 31:3(189) (1976), 211–212

Citation in format AMSBIB
\Bibitem{Dzh76}
\by A.~S.~Dzhumadil'daev
\paper On the deformations of the classical simple Lie algebras
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 3(189)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn3736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430008}
\zmath{https://zbmath.org/?q=an:0349.17006}


Linking options:
  • http://mi.mathnet.ru/eng/umn3736
  • http://mi.mathnet.ru/eng/umn/v31/i3/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Desyatskova, “Approximation of weighted classes”, Russian Math. Surveys, 36:3 (1981), 243–244  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. I. Kuznetsov, N. G. Chebochko, “Deformations of classical Lie algebras”, Sb. Math., 191:8 (2000), 1171–1190  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. A. Kirillov, M. I. Kuznetsov, N. G. Chebochko, “Deformations of a Lie algebra of type $G_2$ of characteristic three”, Russian Math. (Iz. VUZ), 44:3 (2000), 31–36  mathnet  mathscinet  zmath  elib
    4. N. G. Chebochko, “Deformations of classical Lie algebras with homogeneous root system in characteristic two. I”, Sb. Math., 196:9 (2005), 1371–1402  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. Chebochko N.G., “Deformatsii klassicheskikh algebr li tipa d _{l} nad polem kharakteristiki 2”, Trudy NGTU im. R.E. Alekseeva, 2011, no. 1, 337–337  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:222
    Full text:100
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020